# SDR SWIA201232123

- Difficulty date: November 3, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10240
- Aircraft time: 21,425 hours, 12,723 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL FROM OVERHEAD BIN ROW 2 A/B SIDE.  (FLT 5207)  REPLACED LIGHT BALLAST.
